# SDR ASMF200410021

- Difficulty date: October 28, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 43,778 hours, 30,543 cycles
- Engine: Pwa JT8D219
- Engine time: 29,246 hours, 23,754 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: AC9608F65
- Part serial: SS
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, "RT ENGINE STRAINER CLOGGED" LIGHT TURNED ON.  DIFFERENTIAL PRESSURE ALARM LINES LP5 AND LP6 WERE CLEANED AND OIL FILTER WAS REPLACED IAW MM 79-20-06, TEST CORRECT. DURING OVERNIGHT SERVICE, OIL AND OIL FILTER WERE REPLACED IAW MM 79-20-06 AND DIFFERENTIAL PRESSURE SWITCH WAS REPLACED IAW MM 79-35-01, TEST CORRECT.
